Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Parametric corecursion
Autore:
Moss, LS;
Indirizzi:
Indiana Univ, Dept Math, Bloomington, IN 47405 USA Indiana Univ Bloomington IN USA 47405 ept Math, Bloomington, IN 47405 USA
Titolo Testata:
THEORETICAL COMPUTER SCIENCE
fascicolo: 1-2, volume: 260, anno: 2001,
pagine: 139 - 163
SICI:
0304-3975(20010606)260:1-2<139:PC>2.0.ZU;2-0
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Moss, LS Indiana Univ, Dept Math, Bloomington, IN 47405 USA Indiana Univ Bloomington IN USA 47405 Bloomington, IN 47405 USA
Citazione:
L.S. Moss, "Parametric corecursion", THEOR COMP, 260(1-2), 2001, pp. 139-163

Abstract

This paper gives a treatment of substitution for "parametric" objects in final coalgebras, and also presents principles of definition by corecursion for such objects. The substitution results are coalgebraic versions of well-known consequences of initiality, and the work on corecursion is a generalformulation which allows one to specify elements of final coalgebras usingsystems of equations. One source of our results is the theory of hypersets, and at the end of this paper we sketch a development of that theory whichcalls upon the general work of this paper to a very large extent and particular facts of elementary set theory to a much smaller extent. (C) 2001 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/11/20 alle ore 13:37:00